# SDR UPS09154740

- Difficulty date: February 17, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2565 · Escape Slide
- Part: Warning System
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR EMERGENCY SLIDE WARNING INOP.  RESET AUTONOMOUS POWER SUPPLY, HORN & LIGHT WARNINGS OPS CHECK OK. THIS CLEARS M395018.
